Solutions to a perturbed critical semilinear equation concerning the N-Laplacian in RN

Tonkes, Elliot (1999) Solutions to a perturbed critical semilinear equation concerning the N-Laplacian in RN. Commentationes Mathematicae Universitatis Carolinae, 40 4: 679-699.


Author Tonkes, Elliot
Title Solutions to a perturbed critical semilinear equation concerning the N-Laplacian in RN
Formatted title
Solutions to a perturbed critical semilinear equation concerning the N-Laplacian in ℝN
Journal name Commentationes Mathematicae Universitatis Carolinae   Check publisher's open access policy
ISSN 0010-2628
1213-7243
Publication date 1999
Sub-type Article (original research)
Volume 40
Issue 4
Start page 679
End page 699
Total pages 21
Editor I. Netuka
Place of publication Prague, Czech Republic
Publisher Univerzita Karlova v Praze, Matematicko-Fyzikalni Fakulta
Collection year 1999
Language eng
Subject C1
780101 Mathematical sciences
230107 Differential, Difference and Integral Equations
Formatted abstract
The aim of this paper is to study the existence of variational solutions to a
nonhomogeneous elliptic equation involving the N-Laplacian
−Δ N 𝑢 ≡ −div(∣∇𝑢∣N − 2∇𝑢 ) = 𝑒(𝑥,𝑢) + ℎ(𝑥) in Ω
where u ∈ W01,N (ℝN), Ω is a bounded smooth domain in ℝN, N ≥ 2, e(x,u) is a critical nonlinearity in the sense of the Trudinger-Moser inequality and h(x) ∈ (W01,N)* is a small perturbation.
Keyword Variational methods
Elliptic equations
Critical growth
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 15:01:22 EST